# SDR QXEA2009101900823

- Difficulty date: October 13, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 20,822 hours, 21,510 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE AUTOFEATHER SWITCH WAS SELECTED AND THE ANNUNCIATOR SELECT LIGHT WAS ILLUMINATED.  BUT THE AUTOFEATHER WAS NOT SHOWN SELECTED ON THE ED.  CK CDS, FOUND F/C 70A: NR 1 PROP, 72B: NR 2 PROP. C/W PEC F/C CLEAR IAW AMM 61-20-36-070-801. C/W OPS CK OF AUTOFEATHER SYS. IAW AMM 61-20-00-710-801, NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
